Recursion operator and dispersionless rational Lax representation

Download
2002-05-01
We consider equations arising from dispersionless rational Lax representations. A general method to construct recursion operators for such equations is given. Several examples are given, including a degenerate bi-Hamiltonian system with a recursion operator

Citation Formats
K. Zheltukhın, “Recursion operator and dispersionless rational Lax representation,” Physics Letters A, vol. 297, pp. 402–407, 2002, Accessed: 00, 2020. [Online]. Available: https://hdl.handle.net/11511/35803.